کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
6419201 1339379 2012 4 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
2-Local derivations and automorphisms on B(H)
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
پیش نمایش صفحه اول مقاله
2-Local derivations and automorphisms on B(H)
چکیده انگلیسی

This paper is devoted to 2-local derivations and 2-local automorphisms on the algebra B(H) of all bounded linear operators on a Hilbert space H. We prove that every 2-local derivation on B(H) is a derivation. A similar result is obtained for automorphisms.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Analysis and Applications - Volume 395, Issue 1, 1 November 2012, Pages 15-18
نویسندگان
, ,